# SDR UALA2011042502009

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 58,477 hours, 21,173 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  SLIDE PACK COVER AT 2L HAS FALLEN OFF.  RE-SECURED BUZZLE, FOUND VELCRO ON TOP UNGLUED.  RESECURED WITH DOUBLESIDED TAPE AS INTERIM.
